# SDR QMLA2011071611079

- Difficulty date: July 16, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N101LN
- Make and model: Snias AS350B2
- Aircraft serial: 3038
- Aircraft time: 4,235 hours
- System (JASC): 2110 · Cabin Compressor System
- Part: Belt
- Part number: 060018
- Condition: Split
- Location: Air Compressor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

ON CLIMBOUT AFTER TAKEOFF, AIR CONDITIONER WAS TURNED ON. AIR CONDITIONER DID NOT BLOW COLD AIR AND ODOR OF BURNING RUBBER WAS DETECTED IN CABIN.  AIR CONDITIONER WAS SWITCHED OFF, TAKEOFF WAS ABORTED AND ACFT LANDED BACK AT DEPARTURE POINT.  VISUAL INSP AFTER LANDING, REVEALED THAT THERE WAS NO FIRE AND THAT THE AIR CONDITIONER BELT WAS SHREDDED.
